Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 233, NWS Louisville, KY

July 20, 2018Larue County, Marion County, Taylor County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 5:21 PM EDT for Larue County, Marion County, Taylor County, Kentucky. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2018, 5:21 PM EDT (21:21 UTC)
Expired
Jul 20, 2018, 6:15 PM EDT
In force
54 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Larue County, KY, Marion County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 1:37 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
918 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

444 
WUUS53 KLMK 202121
SVRLMK
KYC123-155-217-202215-
/O.NEW.KLMK.SV.W.0233.180720T2121Z-180720T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
521 PM EDT FRI JUL 20 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Larue County in central Kentucky...
  Southern Marion County in central Kentucky...
  Northern Taylor County in central Kentucky...

* Until 615 PM EDT.

* At 521 PM EDT, a severe thunderstorm was located 10 miles northwest
  of Campbellsville, moving east at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Campbellsville, Lebanon, Bradfordsville, Saint Joseph, Arista,
  Calvary, Mannsville, White Rose, Wooleyville and Acton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.

LAT...LON 3739 8553 3742 8556 3753 8554 3758 8504
      3741 8505 3742 8506 3740 8509 3740 8510
      3739 8512 3738 8513 3736 8513 3733 8515
TIME...MOT...LOC 2121Z 269DEG 23KT 3745 8549 

HAIL...1.50IN
WIND...60MPH
 
$$

DM
2 follow-up statements
999 
WWUS53 KLMK 202129
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
529 PM EDT FRI JUL 20 2018

KYC123-202139-
/O.CAN.KLMK.SV.W.0233.000000T0000Z-180720T2215Z/
Larue KY-
529 PM EDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARUE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.

LAT...LON 3742 8554 3748 8551 3748 8550 3747 8549
      3747 8547 3749 8547 3752 8549 3754 8548
      3758 8504 3742 8505 3742 8506 3740 8509
      3739 8513 3736 8513 3734 8514
TIME...MOT...LOC 2129Z 269DEG 23KT 3745 8543 

$$

KYC155-217-202215-
/O.CON.KLMK.SV.W.0233.000000T0000Z-180720T2215Z/
Marion KY-Taylor KY-
529 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN MARION AND NORTHERN TAYLOR COUNTIES...

At 529 PM EDT, a severe thunderstorm was located 8 miles northwest of
Campbellsville, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Lebanon, Bradfordsville, Saint Joseph, Spurlington, Belltown,
Jessietown, Saloma, Merrimac, Calvary and Hobson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.

LAT...LON 3742 8554 3748 8551 3748 8550 3747 8549
      3747 8547 3749 8547 3752 8549 3754 8548
      3758 8504 3742 8505 3742 8506 3740 8509
      3739 8513 3736 8513 3734 8514
TIME...MOT...LOC 2129Z 269DEG 23KT 3745 8543 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

DM
270 
WWUS53 KLMK 202150
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
550 PM EDT FRI JUL 20 2018

KYC155-217-202215-
/O.CON.KLMK.SV.W.0233.000000T0000Z-180720T2215Z/
Marion KY-Taylor KY-
550 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN MARION AND NORTHEASTERN TAYLOR COUNTIES...

At 550 PM EDT, a severe thunderstorm was located 8 miles south of
Lebanon, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bradfordsville, Calvary, Spurlington, Greenbriar, Jessietown, New
Market, Phillipsburg, Salleetown, Riley and Merrimac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.

LAT...LON 3741 8534 3752 8532 3757 8504 3742 8505
      3742 8506 3740 8509 3739 8513 3738 8513
TIME...MOT...LOC 2150Z 269DEG 23KT 3745 8526 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

DM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:11 PM EDT, 10 minutes earlier.

Area forecast discussion, Jul 20, 5:11 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
511 PM EDT Fri Jul 20 2018

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 445 PM EDT Fri Jul 20 2018

...Severe Weather Threat Will Continue...

Line/cluster of storms moving into the Bluegrass is starting to
trail cells in an east-west orientation. This will likely increase
the flood threat over the next few hrs, generally along/just south
of the Bluegrass Parkway.

Will have to closely watch southern Indiana heading into early
evening, as storms continue to re-develop over SE Indiana with good
evidence of a boundary trailing SW toward Louisville. Environment in
this area is especially favorable for tornadoes given LCL heights
around 750m and bullseyes of 0-1km shear and helicity. The only real
limiting factor is the debris cloudiness from earlier storms, but
with clear skies along and west of I-65, would expect the atmosphere
to recover quickly.

Bottom line is that this event is not over, and all need to remain
weather aware!

&&

.Short Term...(This evening through Saturday)
Issued at 310 PM EDT Fri Jul 20 2018

...Severe Weather Outbreak Ongoing...

Severe convection is underway across southern Indiana and just into
north central Kentucky. Strong instability and unseasonably strong
wind fields aloft are supporting supercells focused along a NE-SW
oriented boundary now pushing east of I-65. We have had at least one
video confirmation of a tornado in Harrison County, Indiana, and
several reports of hail golfball size or larger. Expect this threat
to continue as we head toward sunset. Tornado threat will be
greatest along and NE of a boundary that currently runs from near
Madison, Indiana southeastward to near LEX. Surface winds remain at
least somewhat backed in this area.

Hi-res models continue to suggest at least one or two rounds of
additional development into the evening, and either of these
impulses could congeal into a linear feature with the potential for
significant wind damage.

Overall threat for flooding is fairly low as these storms remain
progressive. However, any repeated heavy rainfall, especially in
urban areas, could result in localized flooding.

Storms should wind down around midnight, with the rest of the
overnight remaining quiet, although on the muggy side. Strong upper
low settling over Lake Michigan will support mainly diurnal
convection on Saturday. The morning should remain dry, but will
carry likely POPs after 18Z Sat. Could still see a few strong
storms, mainly in south-central Kentucky, but the threat for more
organized severe wx should remain south and east of our area.

&&

.Long Term...(Saturday night through Friday)
Issued at 315 PM EDT Fri Jul 20 2018

Unseasonably strong upper low will slowly make its way into the Deep
South by Monday. Will continue high POPs on Sunday, with mainly
diurnally driven convection. Wind fields continue to weaken, so not
expecting much organization to it.

Once the upper low is to our south and east on Monday, we'll trend
back into a more typical summertime pattern. Westerlies remain to
our north with a weak bagginess over the Deep South. Expect
seasonable temps, typical summertime mugginess, with scattered
afternoon thunderstorms possible each day.

&&

.Aviation...(18Z TAF Issuance)
Issued at 510 PM EDT Fri Jul 20 2018

Updated the TAFs based on current radar trends.

Additional thunderstorm development is expected across southern
Indiana around 22-23Z, and those storms will head southeast into
central Kentucky. Some of them will become severe and bring strong
gusty winds to locations they affect.

Issued at 1255 PM EDT Fri Jul 20 2018

Low strato-cu deck has held on, keeping ceilings in the high-end
MVFR range. Mixing may become just a little deeper, but for the most
part rising dewpoints will offset the rise in temps, so not
convinced we can lift to VFR.

Confidence is high that strong to severe storms will affect the
terminals this evening, but lower confidence in the exact timing and
impacts. Will try to pinpoint a 4-6 hr window for storms, and will
go with MVFR cig/vis. Could easily see IFR but only for a small
portion of that time period.

Post-storm environment overnight will feature light S-SW winds and
mid-level debris clouds. Should remain dry through midday Saturday,
with a PROB30 group in order for storms in the planning period at
SDF.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...RAS
Short Term...RAS
Long Term...RAS
Aviation...RAS/13
Hazardous weather outlook, Jul 20, 3:40 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
340 PM EDT Fri Jul 20 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-211945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
340 PM EDT Fri Jul 20 2018 /240 PM CDT Fri Jul 20 2018/

...TORNADO WATCH 289 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Severe storms are expected through this evening. Damaging winds,
large hail, and tornadoes are all threats along with very heavy
rainfall and intense frequent lightning. Have a way to receive
weather warnings and a plan of action. The storms should be out of
the area midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Afternoon thunderstorms are expected Saturday and Sunday. A few
strong storms are possible on Saturday afternoon, mainly in south
central Kentucky. The main threats will be gusty winds and heavy
rainfall.

Scattered afternoon and evening storms are expected each day through
the next work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

RAS

In the hours before

Local storm report, Jul 20, 4:47 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     1 SSE LEXINGTON         38.04N 84.50W
07/20/2018                   FAYETTE            KY   NEWSPAPER

            TREE ON A HOUSE, ROSE AND MAXWELL.

&&

MRC
Special weather statement, Jul 20, 4:59 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
459 PM EDT FRI JUL 20 2018

KYZ045-053-054-064-065-202130-
Marion-Taylor-Nelson-Larue-Green-
459 PM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NELSON...NORTH
CENTRAL GREEN...SOUTHEASTERN LARUE...WESTERN MARION AND NORTHWESTERN
TAYLOR COUNTIES...

At 459 PM EDT/359 PM CDT/, a strong thunderstorm was located 9 miles
east of Hodgenville, moving east at 40 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Loretto, Raywick, Wards, Saint Francis, Saint Joseph, Attilla,
Howardstown, Dant, Stiles and Nerinx.

LAT...LON 3759 8570 3768 8537 3767 8536 3743 8527
      3742 8564
TIME...MOT...LOC 2059Z 256DEG 33KT 3752 8558

DM
Local storm report, Jul 20, 5:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     2 SSW LEXINGTON         38.02N 84.52W
07/20/2018                   FAYETTE            KY   BROADCAST MEDIA

            TREE ON A HOME IN VENICE PARK.

&&

MRC
Local storm report, Jul 20, 5:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     3 N KEENE               37.98N 84.62W
07/20/2018                   JESSAMINE          KY   911 CALL CENTER

            MULTIPLE TREES DOWN FROM STRONG WINDS.

&&

SSC
Local storm report, Jul 20, 5:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
509 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     1 NW ALTON              38.10N 84.95W
07/20/2018                   ANDERSON           KY   EMERGENCY MNGR

            TREE DOWN ON CAR WITH PEOPLE INSIDE OF IT.
            MANY OTHER TREES DOWN IN THE AREA.

&&

JMB
Local storm report, Jul 20, 5:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     5 SW LEXINGTON          38.01N 84.57W
07/20/2018                   FAYETTE            KY   PUBLIC

            TREE BRANCHES SHEARED 6 FT ABOVE GROUND.

&&

SSC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 5:30 AM EDTSpecial Weather StatementLMKOldham30 min
Jul 20, 6:38 AM EDTSpecial Weather StatementLMKFranklin, Scott, Shelby52 min
Jul 20, 8:42 AM EDTSpecial Weather StatementLMKHenry33 min
Jul 20, 9:17 AM EDTSpecial Weather StatementLMKHenry28 min
Jul 20, 9:35 AM EDTAreal Flood AdvisoryLMKFranklin, Scott115 min
Jul 20, 9:50 AM EDTSpecial Weather StatementLMKNicholas, Scott40 min
Jul 20, 10:29 AM EDTSpecial Weather StatementLMKBourbon, Scott31 min
Jul 20, 12:54 PM EDTSevere Thunderstorm WarningLMKMeade51 min
Jul 20, 1:53 PM EDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 1:57 PM EDTSpecial Weather StatementLMKScott33 min
Jul 20, 2:20 PM EDTSevere Thunderstorm WarningLMKJefferson70 min
Jul 20, 2:20 PM EDTTornado WarningLMKTrimble25 min
Jul 20, 2:21 PM EDTSevere Thunderstorm WarningLMKHardin, Meade24 min
Jul 20, 2:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade34 min
Jul 20, 3:01 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jul 20, 3:09 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer36 min
Jul 20, 3:16 PM EDTSpecial Weather StatementLMKBullitt29 min
Jul 20, 3:17 PM EDTSpecial Weather StatementLMKShelby28 min
Jul 20, 3:23 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer52 min
Jul 20, 3:34 PM EDTAreal Flood AdvisoryLMKScott3 hr
Jul 20, 3:38 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford37 min
Jul 20, 3:39 PM EDTTornado WarningLMKBullitt, Nelson51 min
Jul 20, 3:44 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas, Scott31 min
Jul 20, 3:51 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Scott, Woodford39 min
Jul 20, 3:55 PM EDTSevere Thunderstorm WarningLMKBourbon, Scott, Woodford20 min
Jul 20, 3:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington62 min
Jul 20, 4:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas37 min
Jul 20, 4:14 PM EDTTornado WarningLMKMercer, Nelson, Washington25 min
Jul 20, 4:19 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison26 min
Jul 20, 4:27 PM EDTFlash Flood WarningLMKHarrison3 hr
Jul 20, 4:29 PM EDTAreal Flood AdvisoryLMKFayette3 hr
Jul 20, 4:33 PM EDTSpecial Weather StatementLMKLarue27 min
Jul 20, 4:36 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford24 min
Jul 20, 4:44 PM EDTAreal Flood AdvisoryLMKBourbon3 hr
Jul 20, 4:44 PM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington46 min
Jul 20, 4:52 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison38 min
Jul 20, 4:59 PM EDTSpecial Weather StatementLMKLarue31 min
Jul 20, 4:59 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more31 min
Jul 20, 5:09 PM EDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine, Madison, Mercer, Woodford3 hr
Jul 20, 5:12 PM EDTTornado WarningLMKMarion, Nelson, Washington26 min
Jul 20, 5:20 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison25 min
Jul 20, 5:26 PM EDTSpecial Weather StatementLMKAnderson34 min
Jul 20, 5:30 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer30 min
Jul 20, 5:34 PM EDTSpecial Weather StatementLMKJessamine26 min
Jul 20, 5:37 PM EDTSevere Thunderstorm WarningLMKBoyle, Mercer, Washington38 min
Jul 20, 5:49 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison26 min
Jul 20, 5:56 PM EDTSpecial Weather StatementLMKMarion34 min
Jul 20, 5:57 PM EDTSpecial Weather StatementLMKWashington33 min
Jul 20, 6:01 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington17 min
Jul 20, 6:02 PM EDTSpecial Weather StatementLMKHart28 min
Jul 20, 6:05 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Washington40 min
Jul 20, 6:15 PM EDTSpecial Weather StatementLMKGarrard, Madison30 min
Jul 20, 6:18 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion42 min
Jul 20, 6:19 PM EDTSpecial Weather StatementLMKBourbon26 min
Jul 20, 6:24 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe36 min
Jul 20, 6:29 PM EDTTornado WarningLMKCasey, Lincoln61 min
Jul 20, 6:30 PM EDTAreal Flood AdvisoryLMKClark, Garrard, Jessamine, Madison3 hr
Jul 20, 6:43 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Taylor32 min
Jul 20, 6:45 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Washington30 min
Jul 20, 6:52 PM EDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe38 min
Jul 20, 6:56 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe49 min
Jul 20, 7:06 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Jul 20, 7:08 PM EDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 7:15 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Taylor30 min
Jul 20, 7:18 PM EDTSevere Thunderstorm WarningLMKOldham27 min
Jul 20, 7:24 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Monroe, Russell36 min
Jul 20, 7:29 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln31 min
Jul 20, 7:29 PM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe31 min
Jul 20, 7:34 PM EDTSevere Thunderstorm WarningLMKOldham26 min
Jul 20, 7:42 PM EDTSevere Thunderstorm WarningLMKAdair, Taylor33 min
Jul 20, 7:45 PM EDTSevere Thunderstorm WarningLMKOldham15 min
Jul 20, 7:54 PM EDTSevere Thunderstorm WarningLMKMeade23 min
Jul 20, 7:55 PM EDTSevere Thunderstorm WarningLMKOldham, Shelby35 min
Jul 20, 7:59 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.